# SDR VNAA2024021100025

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD WEB IS CRACKED.  REMOVED AND REPLACED PAX DOOR FORWARD WEB I.A.W. BOMBARDIER CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-14-001-001-A01
